Clinical neuropharmacology · 2007
Iatrogenic botulism due to therapeutic botulinum toxin a injection in a pediatric patient.
Клинический случайСтатьяПоддержка NIH: внешняя программаПоддержка исследования: вне правительства СШАНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Crowner Beth E, Brunstrom Janice E, Racette Brad A
Аннотация
Botulinum toxin A is commonly used to reduce spasticity and dystonia in children with cerebral palsy. We report a pediatric patient who developed systemic botulism as a result of a severe overdose of the injected toxin (40 U/kg). This case highlights the importance of physicians having adequate knowledge of primate and human literature on the lethal dose, 50% of botulinum toxin A before injecting children.